# SDR FDEA201706281776

- Difficulty date: June 28, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 76,461 hours, 14,517 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: AE1014098G0
- Condition: Leaking
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED BRAKE FIRE ON NR 9 WHEEL. WENT OUT ON ITS OWN.  BRAKE TEMP MAX WAS 455 DEGREES. NORMAL LANDING AND ROLLOUT.  FOUND NUMBER 10 CENTER LANDING GEAR BRAKE HOSE LEAKING FLUID AT FRONT BRAKE CONNECTION.  REPLACED HOSE.  REPLACED NUMBER 9 AND NUMBER 10 CENTER LANDING GEAR TIRES AND BRAKES.  SYSTEM OPERATIONAL AND LEAK CHECKED GOOD.
